Jump to content

Search the Community

Showing results for tags 'beta-blocker'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 2 results

  1. Hi everyone, hope you're well. Background on me: anxiety and depression, some trauma stuff that initially led me to seek antidepressant treatment. I never stuck with taking them (Sertraline) for more than days at a time (my reading up on them scared me out of it) so don't have much of a story there. Have been working hard in therapy and managing better now. Otherwise healthy. Looking for work at the moment. This has been the worst year of my life but I'm hoping it's an upward trend from here Why I'm here: I was prescribed Propranolol 80mg ER (extended release) in May 2021, originally to help me stop panicking while boarding Sertraline. I have been taking it daily ever since. Has small benefits but want to see how I do off them. I first found this site months ago when looking for AD withdrawal information to help inform my treatment choices. Help/tapering: My doctor told me to cold turkey my propranolol. I'm sure it won't be as bad as cold turkeying other meds, but this advice goes against everything I have read. He wrote me a script for 40mg IR (immediate release) tablets to take as needed if I feel bad after ceasing treatment but he said no harm will be caused and I can just stop. I'm confused about this and feeling uneasy as I'm already an anxious person around medication. I don't know where to begin trying to schedule a taper myself (I have read through the propranolol threads I've found here but it's hard when most are on IR to begin with) so am feeling pretty scared. I have about 28 of my ER pills left and a small supply of the IR that I'm picking up today that can be cut in half to 20mg, so not a lot to work with. I'm only used to the once daily ER dose and don't know how it translates to IR dosing. I'm hoping my doctor is right and I'll be okay, but if anyone has advice I'm more than ready to listen (I understand this is not medical advice). I struggle with anxiety attacks so a rebound of physical symptoms will probably mess me up a bit. Hoping things go smoothly for me — and you all!
  2. i thought i was withdrawing successfully from gabapentin. i am apparently very bad off because i had to go very very slow. i thought i was doing ok and i upped very slowly the amount of dissolved liquid i was withdrawing from the beaker. i was stressed, but every night would go back down in dose to get a good sleep. i was unable to tolerate attempts to withdraw more so i went back to the dose that seemed comfortable. i was no longer comfortable. at all. then i upped the dose 30% i thought acc. to the rules here. i am radically uncomfortable now at any dose. i am desperate and there is no end. i am thinking of going to a doctor to see if i can get a lot of benzos to withdraw. i am afraid of compounding my problem. i was take 300 mg. gaba 6xs a day. i was getting breakthrough symptoms anyway but didn't realize it.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy